MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIXADV BR3SUTANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 223133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by affiliate via personal interaction that the 6.5 healixadv br3sutanc pcord came off the anchor during suture ligation, in addition the 4.5 healixadv br3sutanc pcord suture came off the anchor again.No patient consequences, there was a delay of 30 minutes reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received and evaluated.Visual inspection revealed that only the anchor (without inserter) was returned.The received anchor was not broken but there was slight deformation/damage was noticed at the proximal side of the anchor.The complaint can be confirmed as the received anchor got separated/came off the inserter.It is typically associated with off axis insertion, however, given the information provided we cannot discern a definitive root cause for the reported failure.A manufacturing record evaluation was performed for the finished device 4l67438 lot number, and no non-conformances were identified.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review: a manufacturing record evaluation was performed for the finished device 4l67438 lot number, and no non-conformances were identified.

Brand Name
6.5 HEALIXADV BR3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9881202
Report Number1221934-2020-00988
Device Sequence Number3384484
Product Code MAI
UDI-Device Identifier10886705024681
UDI-Public10886705024681
Combination Product (Y/N)N
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number223133
Device Catalogue Number223133
Device Lot Number4L67438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/06/2020
05/06/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/08/2020
05/07/2020
Patient Sequence Number1